# SDR AALA202205050969

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 25,171 hours, 9,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L EMERGENCY EXIT LIGHT INOPERATIVE. FOUND CONNECTOR AT EMERGENCY POWER SUPPLY UNIT 11WL LOOSE, RE-SEATED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
